Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 447, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 8:17 AM CDT for Henderson County, Van Zandt County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 8:17 AM CDT (13:17 UTC)
- Expired
- Jun 21, 2011, 9:15 AM CDT
- In force
- 58 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Henderson County, TX, Van Zandt County, TX
The radar
The Shreveport radar (KSHV), 162 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2051 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 21.4
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS54 KFWD 211317
SVRFWD
TXC213-467-211415-
/O.NEW.KFWD.SV.W.0447.110621T1317Z-110621T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
817 AM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENDERSON COUNTY IN NORTHEAST TEXAS...
SOUTHEASTERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 915 AM CDT
* AT 817 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF EDOM...AND
MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHANDLER AROUND 835 AM...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 527 AND 528.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3225 9547 3225 9582 3251 9580 3252 9559
3248 9559 3242 9550 3241 9549 3240 9549
3237 9545
TIME...MOT...LOC 1317Z 275DEG 31KT 3236 9566
$$3 follow-up statements
132
WWUS54 KFWD 211339
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 AM CDT TUE JUN 21 2011
TXC213-467-211415-
/O.CON.KFWD.SV.W.0447.000000T0000Z-110621T1415Z/
HENDERSON TX-VAN ZANDT TX-
839 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...
AT 839 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
65 MPH. THIS STORM WAS LOCATED NEAR EDOM...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CHANDLER AROUND 910 AM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 527 AND 528.
LAT...LON 3225 9547 3225 9582 3251 9571 3252 9559
3248 9559 3242 9550 3241 9549 3240 9549
3237 9545
TIME...MOT...LOC 1339Z 272DEG 15KT 3236 9563
$$985
WWUS54 KFWD 211354
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
854 AM CDT TUE JUN 21 2011
TXC213-467-211415-
/O.CON.KFWD.SV.W.0447.000000T0000Z-110621T1415Z/
HENDERSON TX-VAN ZANDT TX-
854 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...
AT 854 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR CHANDLER...MOVING EAST AT 25 MPH.
ADDITIONAL STRONG THUNDERSTORMS WITH A POTENTIAL TO PRODUCE WINDS UP
TO 60 MPH WERE LOCATED 5 MILES NORTHWEST OF EDOM...MOVING EAST AT 25
MPH.
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 527 AND 528.
LAT...LON 3225 9547 3225 9582 3251 9571 3252 9559
3248 9559 3242 9550 3241 9549 3240 9549
3237 9545
TIME...MOT...LOC 1354Z 272DEG 22KT 3234 9546
$$937
WWUS54 KFWD 211407
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 AM CDT TUE JUN 21 2011
TXC213-467-211415-
/O.EXP.KFWD.SV.W.0447.000000T0000Z-110621T1415Z/
HENDERSON TX-VAN ZANDT TX-
907 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN ZANDT AND
NORTHEASTERN HENDERSON COUNTIES EXPIRES AT 915 AM CDT...
AT 905 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA. THEREFORE THE WARNING FOR VAN ZANDT AND HENDERSON
COUNTIES WILL BE ALLOWED TO EXPIRE AT 915 AM CDT.
THUNDERSTORMS WITH FREQUENT LIGHTNING AND BRIEF HEAVY RAIN WILL
CONTINUE ACROSS THE EDOM...BROWNSBORO...AND CHANDLER AREAS THROUGH
930 AM.
LAT...LON 3225 9547 3225 9582 3251 9571 3252 9559
3248 9559 3242 9550 3241 9549 3240 9549
3237 9545
TIME...MOT...LOC 1405Z 272DEG 22KT 3234 9538
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:05 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 21, 7:05 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 705 AM CDT TUE JUN 21 2011 .UPDATE... STORM CLUSTER NOW MOVING ACROSS EAST-CENTRAL COUNTIES TOWARD KAUFMAN...ROCKWALL AND ENNIS HAVE NOT SHOWN TO BE SEVERE PER AREA OBSERVATIONS AND RADAR ANALYSIS. WE EXPECT THE WEAKENING TREND TO CONTINUE THROUGH MID MORNING...AS OVERNIGHT LLJ CONTINUES VEERING AND WEAKENING. WE HAVE CANCELED THE REMAINDER OF THE SEVERE TSTORM WATCH. OLD OUTFLOW BOUNDARY/WEAK FRONT REMAINS DRAPED ALONG OR JUST SOUTH OF I-20 CORRIDOR...WITH 850 MB FRONT PER PROFILERS DRAPED OVER NW COUNTIES. EXPECT MORE STORMS TO FIRE THIS AFTERNOON IN VICINITY OF THESE TWO BOUNDARIES...AS ATMOSPHERE RECHARGES AHEAD OF NEXT APPROACHING SHORTWAVE EXPECTED INTO THE AREA BY THIS EVENING. ENJOY THE BRIEF REPRIEVE. 05/ && .AVIATION... /12Z TAFS/ COMPLEX OF THUNDERSTORMS NOW MOVING EAST OF THE METROPLEX ALTHOUGH IMPACTS TO DEPARTURES AND ARRIVALS WILL LIKELY CONTINUE THROUGH MORNING. WINDS ARE A LITTLE ERRATIC BEHIND THE COMPLEX BUT WILL PREVAIL A SOUTHEAST WIND AT THE BEGINNING OF THE TAFS. THERE IS SOME LOW CLOUDINESS ACROSS THE REGION BUT CIGS HAVE GENERALLY BEEN BETWEEN 2500 AND 3000 FT...WITH HIGHER CIGS IN THE METRO. WILL PREVAIL VFR CONDITIONS ALL LOCATIONS BUT KEEP A TEMPO FOR MVFR CIGS THROUGH 15Z. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY...BUT EXACT TIMING IS STILL QUESTIONABLE. THINK THERE WILL BE A LITTLE BREAK FOR THE NEXT SEVERAL HOURS. FOR NOW...WILL SHOW A CB IN AT 23Z WITH THUNDERSTORMS AGAIN CONTINUING INTO THE LATE EVENING. DUNN && .PREV UPDATE... .UPDATE... SCATTERED/ELEVATED STORMS WITH MARGINALLY SEVERE HAIL AND LOCALLY HEAVY RAINFALL BETWEEN 1-3 INCHES HAVE RE-DEVELOPED WITHIN AN AREA OF 1000-1500 MUCAPE ACROSS THE EASTERN HALF OF THE SEVERE THUNDERSTORM WATCH. WE EXTENDED THE WATCH THROUGH 7 AM CDT FROM THE D/FW METRO... EAST TO PARIS AND AS FAR SOUTH AS CANTON. SOME TRAINING OF STORMS WITH HEAVY RAIN OVER MORE SATURATED SOIL WILL PRESENT A LOCALIZED FLASH FLOOD THREAT AS WELL. VEERING AND WEAKENING OF LOW LEVEL WIND FIELDS AFTER SUNRISE SHOULD HELP TO DIMINISH BOTH THREATS AFTER 7 AM CDT. 05/ && .PREV DISCUSSION... /ISSUED 428 AM CDT TUE JUN 21 2011/ STRONG SHORTWAVE DISTURBANCE CURRENTLY MOVING THROUGH THE CENTRAL PLAINS INDUCING LINEAR FORCING AS FAR SOUTH AS NORTH TX THIS MORNING WITH STRONG TO SEVERE SQUALL LINE/MINI-BOW ECHO MOVING OUT OF EASTERN D/FW METRO AND TOWARD OUR NE COUNTIES. MANY REPORTS OVERNIGHT OF WIND DAMAGE...HAIL AND LOCALLY HEAVY RAINFALL BETWEEN 1-2 INCHES. BIGGER HAIL WAS REPORTED YESTERDAY EVENING WITH MORE DISCRETE SUPERCELL THUNDERSTORMS...BUT ANY HAIL FROM HERE ON OUT SHOULD BE MARGINALLY SEVERE AT WORST OR AROUND QUARTER SIZE. WILL HAVE HIGHEST POPS ACROSS NE COUNTIES THROUGH MID MORNING...AS DISSIPATION AND VEERING OF 35-45 KT LLJ SHOULD RESULT IN WEAKENING OF CURRENT LINEAR COMPLEX. WE WILL LET THE THUNDERSTORM WATCH RIDE UNTIL 5 AM CDT FOR AREAS SOUTHEAST OF AN EASTLAND...MINERAL WELLS ...DENTON...SHERMAN LINE. THE OLD OUTFLOW BOUNDARY FROM CONVECTION THIS MORNING WILL LIKELY SETTLE NEAR OR JUST SOUTH OF THE I-20...AND MODELS ARE OBVIOUSLY STRUGGLING WITH THIS AND ADVERTISING THE OUTFLOW BOUNDARY TO MIX BACK TO THE WEST OVER WESTERN COUNTIES BY LATE AFTERNOON. THOUGH THIS IS QUITE POSSIBLE...ITS REALLY HARD TO KNOW WHERE BOUNDARY WILL END UP WHEN MAX AFTERNOON HEATING OCCURS THIS AFTERNOON AND COMING EVENING. THIS HAS MADE FORECASTING AREAS FOR STRONG TO SEVERE STORMS LATE TODAY VERY DIFFICULT. WILL ADVERTISE BEST CHANCES ACROSS THE SOUTHEAST HALF OF NORTH TEXAS...TAPERING OFF ACROSS THE NORTHWEST AS WE AWAIT NEXT SHORTWAVE RIPPLING THROUGH NW FLOW ALOFT AND ACROSS THE RED RIVER VALLEY BY 00Z/7 PM THIS EVENING. MOST OF NORTH TX IS IN A SLIGHT RISK AGAIN THROUGH TONIGHT...BUT WITH DIFFICULTY DISCERNING HOW MUCH THE ATMOSPHERE RECOVERS THROUGHOUT THE DAY AND WILL DEFER TO NEXT FORECAST LATER TODAY DECIPHER WHERE THE ATMOSPHERE RECOVERS AND ANY AREAS FOR SEVERE STORMS. WE WILL LIKELY CONTINUE WORDING FOR SOME SEVERE IN OUR HAZARDOUS WEATHER OUTLOOK FOR NOW...BUT NOT TRY TO BE OVERLY SPECIFIC ON WHERE IT WILL OCCUR. THE WEAK COLD FRONT WILL SINK INTO NORTH TX TUESDAY NIGHT INTO EARLY WEDNESDAY WITH THE NAM MODEL THE OUTLIER WITH HIGHER POPS MUCH FURTHER NORTH. PER TRACK OF SHORTWAVE EXPECTED TO BE OVER SOUTHERN COUNTIES BY WEDNESDAY...WILL FOLLOW NCEP AND CONSENSUS OF OTHER MODELS AND KEEP BEST RAIN CHANCES SOUTH OF I-20 WED/WED NIGHT. UPPER HIGH EXPANDS THURSDAY INTO THE WEEKEND AND WILL NUDGE STRONGER NW FLOW ALOFT TOWARD THE OZARKS AND ARKLATEX WITH MORE SHORTWAVES MOVING THROUGH THIS FLOW INTO THURSDAY AND EARLY FRIDAY. WE WILL MAINTAIN LOW POPS FOR THUNDERSTORMS ACROSS MAINLY FAR E/NE COUNTIES DURING THIS TIME FRAME WITH HOTTER AND DRY WEATHER FURTHER TO THE WEST AND SOUTH. UPPER HIGH WILL STRENGTHEN THE CAP ALOFT OVER THE WEST KEEPING THEM DRY AND HOT THROUGH THE END OF THE WEEK. HIGHS WILL PUSH THE CENTURY MARK ACROSS THE FAR WESTERN COUNTIES INTO THIS COMING WEEKEND. OTHERWISE...KEPT THE FORECAST DRY IN THE FAR EXTENDED. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 95 74 94 75 98 / 20 50 10 10 20 WACO, TX 98 73 95 73 98 / 30 60 40 20 20 PARIS, TX 91 70 92 69 94 / 50 50 10 10 20 DENTON, TX 94 72 94 73 97 / 20 40 10 10 10 MCKINNEY, TX 93 72 94 71 97 / 30 50 10 10 20 DALLAS, TX 95 74 94 75 98 / 30 50 10 10 20 TERRELL, TX 94 72 95 71 98 / 50 50 20 10 20 CORSICANA, TX 97 72 95 72 99 / 30 60 30 20 20 TEMPLE, TX 98 73 95 73 97 / 30 60 50 30 20 MINERAL WELLS, TX 97 71 95 72 98 / 10 40 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 91/05
Hazardous weather outlook, Jun 21, 4:15 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT TUE JUN 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 415 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHERN HALF OF NORTH TEXAS THROUGH THE MORNING. A FEW OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO TONIGHT ACROSS MUCH OF NORTH TEXAS. SOME OF THESE STORMS WILL BE SEVERE WITH A DAMAGING WIND AND LARGE HAIL THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY NIGHT ACROSS PARTS OF NORTH TEXAS. ISOLATED SEVERE STORMS ARE EXPECTED DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH TEXAS THROUGH TONIGHT. DUNN
In the hours before
Special weather statement, Jun 21, 6:26 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 626 AM CDT TUE JUN 21 2011 TXZ121-122-211200- KAUFMAN TX-VAN ZANDT TX- 626 AM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL KAUFMAN COUNTY NORTHWESTERN VAN ZANDT COUNTY AT 626 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF TERRELL...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE KAUFMAN...TERRELL AND WILLS POINT. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3279 9590 3254 9593 3255 9642 3278 9640 TIME...MOT...LOC 1126Z 274DEG 27KT 3267 9632
Special weather statement, Jun 21, 6:59 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 AM CDT TUE JUN 21 2011
TXZ122-211230-
VAN ZANDT TX-
659 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN VAN ZANDT COUNTY
AT 659 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WILLS POINT...MOVING EAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDGEWOOD...
FRUITVALE...GRAND SALINE AND WILLS POINT.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3247 9608 3277 9607 3277 9576 3274 9571
3257 9567
TIME...MOT...LOC 1159Z 259DEG 22KT 3262 9606Special weather statement, Jun 21, 7:30 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 AM CDT TUE JUN 21 2011
TXZ121-135-146-211300-
HENDERSON TX-KAUFMAN TX-NAVARRO TX-
730 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN KAUFMAN COUNTY
NORTHEASTERN NAVARRO COUNTY
NORTHWESTERN HENDERSON COUNTY
AT 731 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF GUN BARREL CITY...MOVING
NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ENCHANTED OAKS...GUN BARREL
CITY...KEMP...MABANK...SEVEN POINTS AND TOOL.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3220 9647 3230 9646 3232 9640 3233 9643
3235 9645 3237 9645 3255 9609 3215 9607
TIME...MOT...LOC 1231Z 246DEG 25KT 3232 9629Special weather statement, Jun 21, 7:31 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 AM CDT TUE JUN 21 2011
TXZ122-211300-
VAN ZANDT TX-
731 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL VAN ZANDT COUNTY
AT 731 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF CANTON...MOVING EAST AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CANTON AND VAN.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3247 9559 3243 9599 3261 9603 3269 9559
3247 9558
TIME...MOT...LOC 1231Z 260DEG 23KT 3254 9587Local storm report, Jun 21, 7:57 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL DOUBLE OAK 33.06N 97.11W
06/21/2011 E1.00 INCH DENTON TX LAW ENFORCEMENT
HAIL; A TREES AND TREE LIMBS DOWN; FENCES KNOCKED OVER;
MINOR STREET FLOODINGSpecial weather statement, Jun 21, 8:00 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 AM CDT TUE JUN 21 2011
TXZ122-211330-
VAN ZANDT TX-
800 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN VAN ZANDT COUNTY
AT 759 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF CANTON...MOVING EAST
AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDOM...VAN AND
PURTIS CREEK STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3236 9545 3235 9600 3258 9596 3265 9559
3248 9559 3241 9549 3240 9549 3237 9545
TIME...MOT...LOC 1259Z 257DEG 24KT 3248 9586The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Jun 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 45 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 65 min |
| Jun 20, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 39 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| Jun 20, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| Jun 20, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 52 min |
| Jun 20, 8:45 PM CDT | Tornado Warning | FWD | Palo Pinto, Young | 30 min |
| Jun 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Jun 20, 9:15 PM CDT | Tornado Warning | FWD | Palo Pinto | 30 min |
| Jun 20, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 58 min |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 62 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 61 min |
| Jun 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 59 min |
| Jun 20, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 60 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | FWD | Grayson | 62 min |
| Jun 20, 11:20 PM CDT | Special Weather Statement | FWD | Montague | 55 min |
| Jun 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 44 min |
| Jun 20, 11:33 PM CDT | Special Weather Statement | FWD | Young | 27 min |
| Jun 20, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 35 min |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 49 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| Jun 21, 12:35 AM CDT | Special Weather Statement | FWD | Jack | 55 min |
| Jun 21, 12:58 AM CDT | Special Weather Statement | FWD | Wise | 62 min |
| Jun 21, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Jack, Wise | 62 min |
| Jun 21, 1:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 55 min |
| Jun 21, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 50 min |
| Jun 21, 2:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 20 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 62 min |
| Jun 21, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Jun 21, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Jun 21, 3:23 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 3:37 AM CDT | Special Weather Statement | FWD | Fannin, Hunt, Kaufman, Rockwall | 23 min |
| Jun 21, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 38 min |
| Jun 21, 4:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 57 min |
| Jun 21, 4:45 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 4:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 40 min |
| Jun 21, 5:01 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 21, 5:42 AM CDT | River Flood Warning | FWD | Dallas | 106 min |
| Jun 21, 5:58 AM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Jun 21, 6:26 AM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
| Jun 21, 6:59 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Jun 21, 7:30 AM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 21, 7:31 AM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 21, 8:00 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jun 21, 5:15 PM CDT | Special Weather Statement | FWD | Eastland | 30 min |
| Jun 21, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 30 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Jun 21, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| Jun 21, 6:53 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Jun 21, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.